PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae - Vol 42, No 1 (2019)

Log in or Register to get access to full text downloads.

Remember me or Register

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

Quasi-contraction mappings of Ciric and Fisher type via ω-distance EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Kocev Darko, Erdal Karapinar, Vladimir Rakocevic 1-14
On resolvable primal spaces EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Intissar Dahane, Sami Lazaar, Tom Richmond, Tarek Turki 15-35
http://dx.doi.org/10.2989/16073606.2018.1437093
Some properties of c-covers of a pair of Lie algebras EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Homayoon Arabyani, Hesam Safa 36-45
http://dx.doi.org/10.2989/16073606.2018.1437482
On the sum of the total domination numbers of a diagraph and its converse EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Guoliang Hao, Jianguo Qian, Zhihong Xie 47-57
Characterizations of connected orthogonality graphs of projections of Rickert *-rings EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Avinash A. Patil, B.N. Waphare 59-71
A note on Golomb topologies EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Pete L. Clark, Noah Lebowitz-Lockard, Paul Pollack 73-86
http://dx.doi.org/10.2989/16073606.2018.1438533
A note on subgroup commutativity degrees of finite groups EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Marius Tarnauceanu 87-92
http://dx.doi.org/10.2989/16073606.2018.1439119
New exact solutions and conservation laws of a class of Kuramoto Sivashinsky (KS) equations EMAIL FULL TEXT
DOWNLOAD FULL TEXT
K.S. Govinder, R. Narain, J.E. Okeke 93-112
http://dx.doi.org/10.2989/16073606.2018.1439542
Strict and Mackey topologies and tight EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Marian Nowak 113-124
Nonlocal representation of the sl(2,R) algebra for the Chazy equation EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Sameerah Jamal, P.G.L. Leach, Andronikos Paliathanasis 125-133


ISSN: 1727-933X
AJOL African Journals Online